# SDR QXEA2013022300440

- Difficulty date: February 23, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32P AT -18.25 HAS CORROSION.  NO CORROSION NOTED ON STRINGER LIMITED TO Z JOINT ONLY.  REMOVED Z JOINT TO REPLACE FOUND TO BE OUT OF LIMITS IAW SRM 53-10-33-00-01 & SRM 51-42-05-02-01, REV 12.  MATCH DRILLED NEW Z JOINT IAW SRM 51-40-07-02-01, REV 12 & APPLIED TOPCOAT IAW SRM 51-25-15-02-01, REV 12. OK TO INSTALL NEW Z JOINT. INSTALLED Z JOINT IAW Q400 SRM 51-23-00-00-01 + 51-42-05-02-01 REV 12.  PRIMED RIVET TAILS, APPLIED TOP COAT AND CPC IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801 REV 40.  APPLIED EXT PRIMER AND TOPCOAT IAW SRM 51-25-45-02-01 AND 51-25-15-02-01, REV 12.
